Site Information

 Loading... Please wait...
  • Call us on 305-455-7508
  • My Account
  • Image 1

ADVIL CONGESTION BOX

$11.97
SKU:
AD0035
Quantity:

Product Description

Ibuprofen 200 mg pain reliever/fever reducer (NSAID). Phenylephrine HCl 10 mg nasal contestant. 1 pill dosage. Non-drowsy relief of: sinus pressure, nasal swelling & congestion and headache. Contains ibuprofen & phenylephrine.

Product Reviews

Write Review

This product hasn't received any reviews yet. Be the first to review this product!

Find Similar Products by Category